# SDR UIEA2020021400253

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,483 hours, 19,865 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M834811227
- Part serial: NSN
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LEAKING OIL (LUBE FILTER HOUSING, OIL CAP)( M4: REMOVED AND REPLACED FILTER O RING IAW AMM 49-27-03. LEAK CHECK GOOD AT THIS TIME. FILTER AND APU GOOD UPON INSPECTION.  M5: REMOVED AND REPLACED OIL CAP O-RING IAW AMM 12-13-04 AFTER REPLACEMENT OF LUBE HOUSING PACKING, REF ITEM 4, AND OIL CAP O RING OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME (OFF PART: P/N :A53204-221, S/N : NSN) )
